# SDR CALA2019102301795

- Difficulty date: October 18, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 63,564 hours, 22,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32902061
- Condition: Inoperative
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

R PACK WENT FULL HOT AFTER TAKEOFF. FOLLOWED QRH AND TURNED OFF TRIM AIR NO HELP. INSP AC FOUND RT STBY TEMP CONTROL VALVE OPEN ON GROUND WITH PACK ON, NEEDS TROUBLE SHOOTING. REQUEST DEFERRAL FOR RT PACK INOP DISPATCH DESK: 39   NAME: AM  DATE: 13-OCT-19- NOC DESK: 08    DATE: 13-OCT-19- APPROVED VALVE BAD, C/W MEL 2101 B , RIGHT PACK PLACED ON DEFERRAL. PERFORMED MX TASK FIM 21-62-00-810-849 SUSPECT STANDBY CONTORL RER UPDATE: REF FIM 21-62-00-810-849, PLZ PERFORM PTC/ZTC BITE TO AID IN CONFIRMING/ISOLATING FAULT. ADDING STCV TO M/L. REMOVED AND REPLACED R/H TEMP CONTROL VALVE, AND R/H STANDBY TEMP CONTROL VALVE. PERFROMED ZONE TEMP BITE. NO FAULTS. RAN R/H PACK OPS CHKS GOOD ROTABLE PARTS CHANGE WAS INDICATED - TT # 1075435  SN OFF 1545 TT # 1033753  SN OFF 3812 VALVE, CONTROL,  OFF 58-2151-9-0004 1545 ON 58-2151-9-0004 2212 VALVE, CONTROL   OFF 58-2151-9-0009 3812 ON 58-2151-9-0009 6038
